# SDR WX0A2014121672302

- Difficulty date: December 9, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N905NV
- Make and model: Boeing 757204
- Aircraft serial: 27235
- Aircraft time: 68,978 hours, 23,968 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

AFTER SELECTING FLAPS 1 A LE SLAT DISAGREE WITH A LE ANNUNCIATOR LIGHT CAME ON.  RAN LE SLAT ASYMMETRY PROCEDURE IAW QRH PROCEDURE 27-4 & LE SLAT DISAGREE PROCEDURE 27.6 & CW FIM 27-81 FAULT TREE 803 1, 1A, 1B, 1C, 1D & BLOCK 28, SYS CHECKED OK, PRECAUTIONARY CHECK BLOCK 2, OVERLOAD INDICATOR ON PDU TORQUE LIMITER, CHECKED OK.  CHECKED WIRING FOR GND AT PIN 4 D1251, CHECKED OK IAW FLEET TECHNICAL NOTE 27-13002, WDM 27-81-31.  OPERATIONS CHECKED OK.
